# SDR SWAA2025122938132

- Difficulty date: November 20, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE, BS 440,  STRINGER 26L IN THE FWD CARGO BAY.   REPLACED THE ANGLE AND FASTENERS IAW SRM 51-40-02-0G-0, AND DWG 143A7505, SHEET 137, REV -.
